Alert archive / Mississippi / Areal Flood Warnings in 2021
Areal Flood Warning 5, NWS Jackson, MS
NWS Jackson, MS issued this areal flood warning at Jun 10, 2021, 9:46 AM CDT for 4 counties in Mississippi. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2021, 9:46 AM CDT (14:46 UTC)
- Expired
- Jun 10, 2021, 3:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Choctaw County, MS, Noxubee County, MS, Oktibbeha County, MS, Winston County, MS
The radar
The Columbus AFB radar (KGWX), 92 km from the middle of the area, began a volume at 14:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 2.8 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 227 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1046 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
745
WGUS44 KJAN 101446
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jackson MS
946 AM CDT Thu Jun 10 2021
MSC019-103-105-159-102045-
/O.NEW.KJAN.FA.W.0005.210610T1446Z-210610T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw MS-Noxubee MS-Oktibbeha MS-Winston MS-
946 AM CDT Thu Jun 10 2021
The National Weather Service in Jackson has issued a
* Flood Warning for...
Choctaw County in central Mississippi...
Noxubee County in east central Mississippi...
Winston County in east central Mississippi...
Oktibbeha County in northeastern Mississippi...
* Until 345 PM CDT.
* At 946 AM CDT, emergency management reported ongoing flooding from
heavy rain in the warned area due to thunderstorms. Flooding is
already occurring. Between 3 and 6 inches of rain have fallen.
Some locations that will experience flooding include...
Starkville, Louisville, Macon, Ackerman, Brooksville, Maben,
Betheden, Millcreek, Craig Springs, Mashulaville, Oktoc, Mcmillan,
Longview, Gholson, Reform, Chester, Sherwood, Deerbrook, Prairie
Point and Paulette.
Additional rainfall amounts of 0.5 to 1 inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3329 8932 3329 8945 3343 8945 3343 8942
3352 8926 3353 8909 3356 8909 3356 8904
3332 8867 3329 8867 3329 8830 3293 8835
3293 8932
$$
TW1 follow-up statement
813
WGUS84 KJAN 102039
FLSJAN
Flood Statement
National Weather Service Jackson MS
339 PM CDT Thu Jun 10 2021
MSC019-103-105-159-102049-
/O.EXP.KJAN.FA.W.0005.000000T0000Z-210610T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw MS-Noxubee MS-Oktibbeha MS-Winston MS-
339 PM CDT Thu Jun 10 2021
...FLOOD WARNING WILL EXPIRE AT 345 PM CDT THIS AFTERNOON FOR
CHOCTAW, NOXUBEE, WINSTON AND OKTIBBEHA COUNTIES...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3329 8932 3329 8945 3343 8945 3343 8942
3352 8926 3353 8909 3356 8909 3356 8904
3332 8867 3329 8867 3329 8830 3293 8835
3293 8932
$$
DLWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this areal flood warning went out at Jun 10, 6:37 AM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, Jun 10, 6:37 AM CDT, 3 hours 9 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 637 AM CDT Thu Jun 10 2021 .UPDATE... Updated for 12Z aviation discussion && .AVIATION... 12Z TAF discussion: While most sites are prevailing VFR, intermittent MVFR/IFR conditions with both low ceilings and low visibilities will continue to occur through the period due to increasing coverage of showers and thunderstorms. Near thunderstorms, high wind shear and microbursts will be possible. By tonight, some decrease in storm coverage is likely with mostly VFR conditions prevailing except near thunderstorms. && .DISCUSSION... Today and tonight: Showers and storms that developed overnight mostly north of I-20 will continue through today, posing a continued threat for flash flooding. These storms should become more widely scattered by afternoon and evening and the flash floood threat should diminish, though localized flooding will still be possible in areas that experience heavy thunderstorm downpours. Highs today may be held down a bit due to scattered showers and convective cloud debris. Look for temperatures this afternoon to rise into the upper 80s F to near 90 F for most, though the areas north of I-20 that experience longer duration rains may be held to the mid 80s F. Later tonight, we finally begin to dry out some with only lingering showers remaining. The upper trough that has been responsible for the exceptionally rainy weather the past week will have moved just east of us by late tonight and should result in sufficient upper confluence to somewhat reduce rain chances heading toward Friday. Lows will fall into the lower to middle 70s F. /86/ Friday through Wednesday: The generally slow-progressing upper-level trough and persistent upper-level low pressure system will continue to break down Friday into Saturday, with the overall flow pattern amplifying and a strengthening ridge of high pressure taking shape along the spine of the Rockies. Downstream from this ridge, southward moving shortwave troughs will ripple through the upper-level flow and reinforce the southward advancement of a more continental (rather than tropical) air mass into our region through the middle of next week. Friday will probably be the last of our days with the tropical-like rainfall in the region, and northeast Mississippi has the greatest chance for heavy rainfall to train along the west side of the departing low. Lingering humidity through Sunday, and the increasing influence of heating to our west will result in some potential for dangerous heat conditions to develop in our area, but there is enough uncertainty with rain chances still in the forecast that I don't have high confidence for areas of 105+ heat index yet. We will monitor this with future forecast updates though. Humidity and rain chances will be pushed south toward and along the Gulf Coast Monday through Wednesday, and POPs were nudged toward a drier and more confined area similar to the consensus of deterministic guidance. /NF/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 88 72 88 74 / 51 21 26 7 Meridian 87 71 87 71 / 57 31 51 17 Vicksburg 89 74 90 74 / 53 16 12 5 Hattiesburg 90 72 92 74 / 35 21 21 7 Natchez 89 71 89 73 / 21 8 11 5 Greenville 85 74 89 73 / 87 46 32 12 Greenwood 84 74 87 73 / 93 62 59 21 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...Flash Flood Watch through this evening for MSZ018-019-025>042. LA...Flash Flood Watch through this evening for LAZ007>009. AR...Flash Flood Watch through this evening for ARZ074-075. && LP
Hazardous weather outlook, Jun 10, 3:06 AM CDT, 6 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 306 AM CDT Thu Jun 10 2021 ARZ074-075-MSZ018-019-034-110815- Ashley-Chicot-Bolivar-Sunflower-Washington- 306 AM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of southeast Arkansas, and northwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Early this morning through tonight FLOODING THREAT...Significant TIMING...Early this morning through this afternoon Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and small hail. (https://www.weather.gov/images/jan/graphicast/2.png) Widespread flash flooding is likely and significant flooding is possible. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Minor to moderate river flooding will also be possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region early this morning through tonight. MSZ027>033-036-110815- Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Holmes- 306 AM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Elevated TIMING...Early this morning through this afternoon Areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. LAZ007>009-MSZ035-040-041-110815- Morehouse-West Carroll-East Carroll-Humphreys-Issaquena-Sharkey- 306 AM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Early this morning through tonight FLOODING THREAT...Elevated TIMING...Early this morning through this afternoon Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and small hail. (https://www.weather.gov/images/jan/graphicast/2.png) Areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region early this morning through tonight. LAZ015-110815- Richland- 306 AM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of northeast Louisiana. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Early this morning through tonight FLOODING THREAT...Limited TIMING...Early this morning through this afternoon Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and small hail. (https://www.weather.gov/images/jan/graphicast/2.png) Localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region early this morning through tonight. LAZ016-MSZ037>039-042>045-047-110815- Madison LA-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake-Neshoba- Warren- 306 AM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of northeast Louisiana, and central Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Early this morning through this afternoon Localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. LAZ023>026-MSZ046-048>066-072>074-110815- Franklin LA-Catahoula-Tensas-Concordia-Kemper-Hinds-Rankin-Scott- Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke- Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar-Forrest- 306 AM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. MSZ025-026-110815- Leflore-Grenada- 306 AM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of north central Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Significant TIMING...Early this morning through this afternoon Widespread flash flooding is likely and significant flooding is possible. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Minor to moderate river flooding will also be possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. 86 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Jun 10, 7:02 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
702 AM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD 1 ENE LEFLORE 33.70N 90.03W
06/10/2021 GRENADA MS TRAINED SPOTTER
HOMES FLOODED WITH WATER RESCUES ONGOING
ALONG SCOTT RD.
&&
TWLocal storm report, Jun 10, 8:04 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
804 AM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 AM FLASH FLOOD 4 SE GOODMAN 32.93N 89.87W
06/10/2021 ATTALA MS LAW ENFORCEMENT
WATER INTO A HOME ON HWY 14.
&&
TWLocal storm report, Jun 10, 8:29 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
829 AM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HEAVY RAIN 2 WSW VALLEY HILL 33.49N 90.08W
06/10/2021 E5.94 INCH CARROLL MS OFFICIAL NWS OBS
MEASURED 5.94 SINCE MIDNIGHT AT GWO.
&&
CELocal storm report, Jun 10, 8:58 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
858 AM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 1 WSW BLUFF LAKE 33.27N 88.79W
06/10/2021 E4.06 INCH NOXUBEE MS OFFICIAL NWS OBS
4.06 MEASURED AT BLUFF LAKE SINCE MIDNIGHT.
&&
CELocal storm report, Jun 10, 9:28 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
928 AM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM TSTM WND DMG 1 W RENFROE 32.86N 89.48W
06/10/2021 LEAKE MS EMERGENCY MNGR
A FEW TREES DOWN, ONE ACROSS A ROAD.
&&
CELocal storm report, Jun 10, 9:30 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
930 AM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM FLASH FLOOD 1 W SINGLETON 32.88N 89.55W
06/10/2021 LEAKE MS EMERGENCY MNGR
SEVERAL ROADS WITH SOME FLOODING ON THE. ONE
HOME CLOSE TO TAKING ON WATER IN THE CONWAY
COMMUNITY.
&&
CEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:12 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 48 min |
| Jun 9, 7:36 PM CDT | Flash Flood Warning | JAN | Jasper, Smith | 3 hr |
| Jun 9, 7:47 PM CDT | Special Weather Statement | JAN | Covington | 43 min |
| Jun 9, 8:00 PM CDT | Special Weather Statement | JAN | Simpson | 45 min |
| Jun 9, 8:31 PM CDT | Special Weather Statement | JAN | Copiah, Covington, Simpson | 29 min |
| Jun 9, 8:42 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Simpson | 63 min |
| Jun 9, 9:01 PM CDT | River Flood Warning | JAN | Leake | 7 days |
| Jun 9, 9:01 PM CDT | River Flood Warning | JAN | Leake | 8 days |
| Jun 9, 9:01 PM CDT | River Flood Warning | JAN | Leake | 36 hr |
| Jun 9, 9:01 PM CDT | River Flood Warning | JAN | Leake | 7 days |
| Jun 9, 10:46 PM CDT | River Flood Warning | JAN | Noxubee | 8 days |
| Jun 9, 11:30 PM CDT | Special Weather Statement | JAN | Montgomery | 45 min |
| Jun 9, 11:52 PM CDT | Special Weather Statement | JAN | Carroll | 53 min |
| Jun 10, 2:37 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Leflore | 3 hr |
| Jun 10, 4:38 AM CDT | Flash Flood Warning | JAN | Carroll, Montgomery | 7 hr |
| Jun 10, 5:06 AM CDT | Flash Flood Warning | JAN | Choctaw, Noxubee, Oktibbeha, Winston | 3 hr |
| Jun 10, 5:28 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Leflore | 5 hr |
| Jun 10, 6:05 AM CDT | Flash Flood Warning | JAN | Attala, Holmes | 4 hr |
| Jun 10, 6:31 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake | 38 min |
| Jun 10, 8:05 AM CDT | Flash Flood Warning | JAN | Holmes, Humphreys, Madison, Yazoo | 4 hr |
| Jun 10, 8:10 AM CDT | Flash Flood Warning | JAN | Leake, Neshoba, Winston | 4 hr |
| Jun 10, 8:38 AM CDT | Flash Flood Warning | JAN | Leflore, Sunflower | 3 hr |
| Jun 10, 8:53 AM CDT | Flash Flood Warning | JAN | Issaquena, Sharkey | 4 hr |
| Jun 10, 9:35 AM CDT | Flash Flood Warning | JAN | Humphreys, Washington | 6 hr |
| Jun 10, 10:16 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Leflore | 4 hr |
| Jun 10, 10:22 AM CDT | Flash Flood Warning | JAN | Attala, Holmes | 4 hr |
| Jun 10, 10:25 AM CDT | River Flood Warning | JAN | Attala | 3 days |
| Jun 10, 10:26 AM CDT | River Flood Warning | JAN | Hinds, Rankin | 7 days |
| Jun 10, 10:33 AM CDT | Flash Flood Warning | JAN | Bolivar | 3 hr |
| Jun 10, 10:36 AM CDT | River Flood Warning | JAN | Hinds, Warren | 15 days |
| Jun 10, 10:51 AM CDT | River Flood Warning | JAN | Leflore | 7 days |
| Jun 10, 10:51 AM CDT | River Flood Warning | JAN | Humphreys | 4 days |
| Jun 10, 11:03 AM CDT | River Flood Warning | JAN | Lowndes | 3 days |
| Jun 10, 12:19 PM CDT | Areal Flood Warning | JAN | Humphreys, Leake, Leflore, Madison, Sunflower, Yazoo | 6 hr |
| Jun 10, 12:31 PM CDT | Flash Flood Warning | JAN | Issaquena, Sharkey | 3 hr |
| Jun 10, 2:13 PM CDT | Areal Flood Warning | JAN | Attala, Carroll, Grenada, Holmes, Humphreys, Leflore | 6 hr |
| Jun 10, 3:06 PM CDT | Special Weather Statement | JAN | Forrest | 39 min |
| Jun 10, 3:33 PM CDT | Special Weather Statement | JAN | Lamar | 57 min |
| Jun 10, 3:51 PM CDT | Areal Flood Warning | JAN | Issaquena, Sharkey | 6 hr |
| Jun 10, 5:04 PM CDT | Flash Flood Warning | JAN | Carroll | 20 hr |
| Jun 10, 6:10 PM CDT | Areal Flood Warning | JAN | Bolivar, Leflore, Sunflower | 2 hr |
| Jun 10, 6:33 PM CDT | River Flood Warning | JAN | Sharkey | 38 hr |
Nearby
Areal Flood Warnings in Mississippi, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.